American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(03F30) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] Samuel R. Buss, Leszek Aleksander Kołodziejczyk and Konrad Zdanowski. Collapsing modular counting in bounded arithmetic and constant depth propositional proofs. Trans. Amer. Math. Soc. 367 (2015) 7517-7563.
Abstract, references, and article information   
View Article: PDF

[2] Jan Krajíček. Fragments of bounded arithmetic and bounded query classes . Trans. Amer. Math. Soc. 338 (1993) 587-598. MR 1124169.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] C. T. Chong and K. J. Mourad. $\Sigma\sb n$ definable sets without $\Sigma\sb n$ induction . Trans. Amer. Math. Soc. 334 (1992) 349-363. MR 1117216.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] D. Guaspari. Partially conservative extensions of arithmetic . Trans. Amer. Math. Soc. 254 (1979) 47-68. MR 539907.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Kenneth McAloon. Completeness theorems, incompleteness theorems and models of arithmetic . Trans. Amer. Math. Soc. 239 (1978) 253-277. MR 487048.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 5 of 5 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia